I have been on Tobridex for the last month and a half and my doctor said he cannot have me on steroids any longer. He also tried a medication that he said was an equivalent to a zpac. I was to take it for 30 days, but after the first days my eyes swelled up enormously. He took me off of those drops after a week and put me back on the Tobridex. It looked like we had the symptoms somewhat under control, so he put me back on the 30 day med. The swelling occurred again and it was decided that I had an allergic reaction to the med. It was alarming to have my doctor tell me he does not know what to do for me. There is nothing else to try. He has referred me to Barnett Delaney (I have been several times in the last year and a half) for another opinion. Could this be related to something else going on in my body? If so, what kind of medical doctor should I see to do further testing? I asked my GP and he said that I would need to see my eye dr. I have been to my eye doctor weekly for months. I am fearful for the health oi my eyes with all of the steroids i've been on, and of course am extremely fearful of losing my eyesight.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.